MAUDE Adverse Event Report: BIOMET UK LTD. OXF TWIN-PEG CMNTD FEM XL PMA; KNEE PROSTHESIS

BIOMET UK LTD. OXF TWIN-PEG CMNTD FEM XL PMA; KNEE PROSTHESIS
Model Number N/A
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a supplemental mdr will be submitted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the vacuumed sealed sterile package had a hole in the plastic, another device was used for the procedure.
 
Additional Manufacturer Narrative
(b)(4).The reported event (damaged outer barrier) has been confirmed through visual inspection of photographs provided, which confirms the inner sterile barrier (pouch) is damaged.Device history record (dhr) was reviewed and no discrepancies were found.The likely condition of the device when it left zimmer biomet was conforming to specification.The root cause of the reported event is likely to be the transit damage.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description

Brand Name
OXF TWIN-PEG CMNTD FEM XL PMA
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
MDR Report Key8974263
Report Number3002806535-2019-00739
Device Sequence Number3039398
Product Code NRA
UDI-Device Identifier05019279438266
UDI-Public05019279438266
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
PO10014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/26/2021
Device Model NumberN/A
Device Catalogue Number161471
Device Lot Number2225417
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/03/2019
Supplement Date Received by Manufacturer10/24/2019
Initial Report FDA Received Date09/09/2019
Supplement Report FDA Received Date10/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1